RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 7, Issue 4  


Survey
Compactly supported wavelets
I. Ya. Novikov
955

Grothendieck categories as quotient categories of $(R\mathrm{-mod},\mathrm{Ab})$
G. A. Garkusha, A. I. Generalov
983
Involutive Gröbner walk
O. D. Golubitsky
993
On some reducibility condition for principal bundles and its application to projective geometry of submanifolds
V. V. Konnov
1003
Homological properties of algebra $C(X)$ in non-Archimedean analysis
A. V. Kuzmin
1037
On numerical solution of large-scale systems of index 1 differential-algebraic equations
G. Yu. Kulikov, A. A. Korneva, G. Ya. Benderskaya
1047
Extremes of shot noise fields
A. V. Lebedev
1081
Stochastic processes on groups of diffeomorphisms and loops of real, complex and non-Archimedean manifolds
S. V. Lyudkovskii
1091
On the uniform dimension of skew polynomial rings in many variables
V. A. Mushrub
1107
Generalized Chebyshev polynomials and Pell–Abel equation
A. V. Pastor
1123
Description of metric space as a classification of its finite subspaces
Yu. A. Rylov
1147
On the class of semigroups of linear bounded operators
Yu. T. Sil'chenko
1177
A characterization of operator space modules over full operator algebra
A. V. Strelets
1187
The largest graphs of diameter $2$ and fixed Euler characteristics
S. A. Tishchenko
1203
Extension theorem for linear codes over finite quasi-Frobenius modules
I. L. Kheifets
1227
On arithmetical properties of the values of polylogarithmic functions
T. G. Hessami Pilehrood
1237
Limit theorems for asymmetric transportation networks
D. V. Khmelev
1259
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020